Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/9443
Title: Inverse Wishart distributions based on singular elliptically contoured distribution
Authors: Ip, WC
Wong, H 
Liu, JS
Keywords: Bayesian inference
Elliptically contoured distribution
Generalized Wishart and pseudo-Wishart distributions
Hausdorff measure
Issue Date: 2007
Publisher: Elsevier Science Inc
Source: Linear algebra and its applications, 2007, v. 420, no. 2-3, p. 424-432 How to cite?
Journal: Linear Algebra and Its Applications 
Abstract: Assuming that the random matrix X has a singular or non-singular matrix variate elliptically contoured distribution, the density function of the Moore-Penrose inverse Z = (X′ X)+ is given with respect to the Hausdorff measure. The result is applied to Bayesian inference for a general multivariate linear regression model with matrix variate elliptically distributed errors. Some results concerning the posterior joint and marginal distributions of the parameters are obtained.
URI: http://hdl.handle.net/10397/9443
DOI: 10.1016/j.laa.2006.07.027
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Citations as of Feb 15, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Feb 17, 2017

Page view(s)

20
Last Week
2
Last month
Checked on Feb 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.